標題: Permutation polytopes corresponding to strongly supermodular functions
作者: Hwang, FK
Lee, JS
Rothblum, UG
應用數學系
Department of Applied Mathematics
關鍵字: polytopes;supermodularity;permutations;cores of games
公開日期: 15-Aug-2004
摘要: Throughout, let p be a positive integer and let Sigma be the set of permutations over {1,....p}. A real-valued function lambda over subsets of {1,... p}, with lambda(theta)=0, defines a mapping of Sigma into R-p where delta is an element of Sigma is mapped into the vector lambda(delta) whose kth coordinate (lambda(delta))(k) is the augmented-value obtained from adding k to the coordinates that precede it, according to the ranking induced by sigma. The permutation polytope corresponding to is then the convex hull of the vectors corresponding to all permutations. We introduce a new class of strongly supermodular functions and for such functions we derive an isomorphic representation for the face-lattices of the corresponding permutation polytope. (C) 2003 Elsevier B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/j.dam.2002.11.010
http://hdl.handle.net/11536/26474
ISSN: 0166-218X
DOI: 10.1016/j.dam.2002.11.010
期刊: DISCRETE APPLIED MATHEMATICS
Volume: 142
Issue: 1-3
起始頁: 87
結束頁: 97
Appears in Collections:Articles


Files in This Item:

  1. 000223098000007.pdf